MathSciNet Relay Station
MathSciNet bibliographic data
MR1963001 41A63 (41A20 41A30)
Petrushev, Pencho Multivariate $n$-term rational and piecewise polynomial approximation. J. Approx. Theory 121 (2003), no. 1, 158–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement